# SDR 9801129923

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Galley Door
- Part time: 38,360 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND GALLEY DOOR EVACUATION SLIDE BOTTLE LOW ON PRESSURE.  REPLACED SLIDE.
